# SDR 2010FA0001138

- Difficulty date: September 4, 2010
- Submitted: October 25, 2010
- Operation: General aviation
- Aircraft: N2708V
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0667
- Engine: Lyc IO360A1B6
- Propeller: Mcauly B2D34C207
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: S217840150
- Condition: Separated
- Location: Hydraulic Sys
- Part time: 1,436 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND DUE TO FAILURE OF NOSE GEAR DOWN PRESSURE HYD HOSE ASSY.  GEAR HYD HOSE ASSY (ALL) SHOULD BE CHANGED EVERY 10 YRS OR 1000 HRS TIS BETWEEN CHANGES.
